Aspirin C, 10 tabletek musujacych

Aspirin C, 10 tabletek musujacych

Login to view price
  • Acetylsalicylic acid, headaches. Pain of medium and light intensity, eg .: headaches, teeth, muscles, fever, symptoms associated with colds, flu. (Aspirin)

Ingredients:
1 tablet of Aspirin C contains
400 mg of acetylsalicylic acid and 240 mg of ascorbic acid (vitamin C).

Other ingredients: sodium citrate anhydrous, sodium bicarbonate, anhydrous citric acid, anhydrous sodium carbonate.

Action: Aspirin works mainly by inhibiting the release and prostaglandin biosynthesis of unsaturated fatty acids; reduces the platelet aggregation by blocking the release of platelet adenozynodifosforowego acid and thromboxane A 2 . Analgesic, antipyretic and anti-inflammatory. Absorbed rapidly and almost completely absorbed from the gastrointestinal tract - mainly in the stomach to a lesser extent from the intestines. The rate of absorption depends on the pH of the contents. Is related to plasma albumin of 50-90%. Easily penetrates into the tissue and the placenta and breast milk. It is metabolized in the liver (mitochondria and endoplasmic reticulum) and in other tissues. It is excreted in the urine mainly as metabolites (75% as salicylurowy acid) and 10% unchanged. T 0.5 is 2-4 h. The addition of ascorbic acid supplements vitamin deficiencies arising eg. In the course of the common cold.

Indications: Pain of medium and light intensity, eg .: headaches, teeth, muscles, fever, symptoms associated with colds influenza.

Dosage:
Adults: 1-2 tablets extemporaneously. (400-800 mg), up to 8 Table. Children from 10 r.ż .: 1 tablet. up to three times a day. The medicine taken orally after dissolving in water.

Kwas acetylosalicylowy, bóle głowy. Ból o średniej i lekkiej intensywności np .: bóle głowy, zębów, mięśni, gorączka, objawy związane z przeziębieniem, grypą. (Aspiryna)
Składniki:
1 tabletka Aspiryny C zawiera
400 mg kwasu acetylosalicylowego i 240 mg kwasu askorbinowego (witamina C).

Inne składniki: sodu cytrynian bezwodny, sodu wodorowęglan, bezwodny kwas cytrynowy, bezwodny węglan sodu.

Działanie: Aspiryna działa głównie poprzez hamowanie uwalniania i biosyntezy prostaglandyn nienasyconych kwasów tłuszczowych; zmniejsza agregację płytek krwi poprzez blokowanie uwalniania z płytek krwi kwasu adenozynodifosforowego i tromboksanu A2. Działa przeciwbólowo, przeciwgorączkowo i przeciwzapalnie. Wchłaniane szybko i prawie całkowicie z przewodu pokarmowego - głównie w żołądku, w mniejszym stopniu z jelit. Szybkość wchłaniania zależy od pH zawartości. Jest powiązany z albuminą osocza w 50-90%. Łatwo przenika do tkanek, łożyska i mleka matki. Jest metabolizowany w wątrobie (mitochondria i retikulum endoplazmatyczne) oraz w innych tkankach. Jest wydalany z moczem głównie w postaci metabolitów (75% w postaci kwasu salicylurowego), a 10% w postaci niezmienionej. T 0,5 wynosi 2-4 godziny. Dodatek kwasu askorbinowego uzupełnia niedobory witamin powstałe np. W przebiegu przeziębienia.

Wskazania: Ból o średniej i lekkiej intensywności np.: Bóle głowy, zębów, mięśni, gorączka, objawy związane z przeziębieniem grypy.

Dawkowanie:
Dorośli: 1-2 tabletki doraźnie. (400-800 mg), do 8 tabl. Dzieci od 10 r.ż .: 1 tabl. do trzech razy dziennie. Lek przyjmowany doustnie po rozpuszczeniu w wodzie.

More Information
Value 10000IU
Write Your Own Review
You're reviewing:Aspirin C, 10 tabletek musujacych